# SDR UPS00833535

- Difficulty date: July 23, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, VERTICAL STAB L/E FORMER IS CRACKED AT ZFS 171 LEFT SIDE.  REPAIRED FORMER IAW SRM 55-2-0 FIG 2.
